# SDR AALA991922

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN VERTICAL STABILIZER SKIN LEFT AT BOTTOM APPROXIMATE STA 1343.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SB 727-55-82 AND ESO 11697 DATED 12-10-99.   TST:  62,106 HOURS.  CYCLES:  37,884.  (X)
